# SDR JIKA2023042501

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 43,518 hours, 46,389 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12039829009
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE IN ROUTE TO KPDX, THE FLIGHT CREW REPORTED LEFT HYDRAULIC GREEN SYSTEM FAILURE. QRH PROCEDURES WERE PERFORMED, AND AN EMERGENCY DECLARED. THE AIRCRAFT LANDED IN KPDX WITHOUT INCIDENT. POST FLIGHT INSPECTION NOTED HYDRAULIC LEAK AT LEFT NACELLE AREA.  MAINTENANCE TROUBLESHOT AND FOUND HYDRAULIC PUMP PRESSURE TUBE CHAFFED BEYOND LIMITATIONS.  MAINTENANCE REMOVED BAD TUBE AND RE-SWAGED NEW TUBE.  MAINTENANCE PERFORMED OPERATIONAL AND LEAK CHECKS AND ALL CHECKED GOOD.  AIRCRAFT HAS BEEN RETURNED TO SERVICE.  THESE HYDRAULIC TUBES ARE NOT TIME TRACKED ITEMS.  THE HYDRAULIC TUBES ARE NOT TIME TRACKED ITEMS.
